# SDR IPXA2019041240972

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 15,282 hours, 9,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PIN BROKE OFF PRIOR TO ARMING SLIDE.REMOVED BROKEN DOOR SLIDE PIN, PLACED NEW PIN WITH FLIGHT CREW FOR DOOR SLIDE ARMING PROCEDURE AS REQ.
